Please use this identifier to cite or link to this item: http://hdl.handle.net/11717/9667
Title: Steady natural convection flows in a square cavity with linearly heated side wall(s)
Authors: Sathiyamoorthy, M.
Basak, T.
Roy, S.
Pop, I.
Keywords: Finite element method
Nonlinear equations
Numerical methods
Nusselt number
Partial differential equations
Prandtl number
Non-uniform heating
Penalty finite element method
Square cavity
Natural convection
Finite element method
Natural convection
Nonlinear equations
Numerical methods
Nusselt number
Partial differential equations
Prandtl number
Issue Date: 2007
Citation: International Journal of Heat and Mass Transfer, 50(3-4), 766-775
Abstract: The present numerical study deals with natural convection flow in a closed square cavity when the bottom wall is uniformly heated and vertical wall(s) are linearly heated whereas the top wall is well insulated. Non-linear coupled PDEs governing the flow have been solved by penalty finite element method with bi-quadratic rectangular elements. Numerical results are obtained for various values of Rayleigh number (Ra) (103 ? Ra ? 105) and Prandtl number (Pr) (0.7 ? Pr ? 10). Results are presented in the form of streamlines, isotherm contours, local Nusselt number and the average Nusselt as a function of Rayleigh number. � 2006.
URI: http://dx.doi.org/10.1016/j.ijheatmasstransfer.2006.06.019
http://hdl.handle.net/11717/9667
ISSN: 179310
Appears in Collections:Articles

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.